Alert archive / New York / Gale Watches in 2018
Gale Watch 5, NWS Buffalo, NY
NWS Buffalo, NY issued this gale watch at Apr 13, 2018, 5:23 AM EDT. It took effect at Apr 14, 2018, 6:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 13, 2018, 5:23 AM EDT (09:23 UTC)
- In effect from
- Apr 14, 2018, 6:00 PM EDT
- Expired
- Apr 13, 2018, 3:31 PM EDT
- In force
- Issued by
- NWS Buffalo, NY
The text
As transmitted.
769 WHUS71 KBUF 130923 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 523 AM EDT Fri Apr 13 2018 LOZ045-131030- /O.CAN.KBUF.SC.Y.0044.000000T0000Z-180413T1200Z/ Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 523 AM EDT Fri Apr 13 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Buffalo has cancelled the Small Craft Advisory. $$ LOZ043-131730- /O.CON.KBUF.SC.Y.0044.000000T0000Z-180413T1200Z/ /O.NEW.KBUF.GL.A.0005.180414T2200Z-180415T1800Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- 523 AM EDT Fri Apr 13 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... ...GALE WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY AFTERNOON... The National Weather Service in Buffalo has issued a Gale Watch, which is in effect from Saturday evening through Sunday afternoon. * WINDS...Northeast to 35 knots. * WAVES...9 to 12 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased...but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ LOZ044-131200- /O.CON.KBUF.SC.Y.0044.000000T0000Z-180413T1200Z/ Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 523 AM EDT Fri Apr 13 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * WINDS...West 10 to 15 knots. * WAVES...3 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LOZ042-062-063-131730- /O.NEW.KBUF.GL.A.0005.180414T2200Z-180415T1800Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- 523 AM EDT Fri Apr 13 2018 ...GALE WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY AFTERNOON... The National Weather Service in Buffalo has issued a Gale Watch, which is in effect from Saturday evening through Sunday afternoon. * WINDS...Northeast to 35 knots. * WAVES...11 to 15 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased...but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$
3 follow-up statements
442 WHUS71 KBUF 131033 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 633 AM EDT Fri Apr 13 2018 LOZ043-131845- /O.CAN.KBUF.SC.Y.0044.000000T0000Z-180413T1200Z/ /O.CON.KBUF.GL.A.0005.180414T2200Z-180415T1800Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- 633 AM EDT Fri Apr 13 2018 ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY AFTERNOON... ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Buffalo has cancelled the Small Craft Advisory. * WINDS...Northeast to 35 knots. * WAVES...9 to 12 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased...but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ LOZ044-131145- /O.CAN.KBUF.SC.Y.0044.000000T0000Z-180413T1200Z/ Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 633 AM EDT Fri Apr 13 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Buffalo has cancelled the Small Craft Advisory. $$ LOZ042-062-063-131845- /O.CON.KBUF.GL.A.0005.180414T2200Z-180415T1800Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- 633 AM EDT Fri Apr 13 2018 ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY AFTERNOON... * WINDS...Northeast to 35 knots. * WAVES...11 to 15 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased...but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$
712 WHUS71 KBUF 131454 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 1054 AM EDT Fri Apr 13 2018 LOZ042-043-062-063-132300- /O.CON.KBUF.GL.A.0005.180414T2200Z-180415T1800Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- 1054 AM EDT Fri Apr 13 2018 ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY AFTERNOON... * WINDS...Northeast to 35 knots. * WAVES...11 to 15 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased...but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$
858 WHUS71 KBUF 131931 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 331 PM EDT Fri Apr 13 2018 LOZ042-043-062-063-140345- /O.UPG.KBUF.GL.A.0005.180414T2200Z-180415T1800Z/ /O.NEW.KBUF.GL.W.0007.180414T1400Z-180415T2200Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- 331 PM EDT Fri Apr 13 2018 ...GALE WARNING IN EFFECT FROM 10 AM SATURDAY TO 6 PM EDT SUNDAY... The National Weather Service in Buffalo has issued a Gale Warning, which is in effect from 10 AM Saturday to 6 PM EDT Sunday. The Gale Watch is no longer in effect. * WINDS...Northeast to 40 knots. * WAVES...11 to 15 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ LEZ040-041-140345- /O.NEW.KBUF.GL.W.0007.180414T1400Z-180415T2200Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 331 PM EDT Fri Apr 13 2018 ...GALE WARNING IN EFFECT FROM 10 AM SATURDAY TO 6 PM EDT SUNDAY... The National Weather Service in Buffalo has issued a Gale Warning, which is in effect from 10 AM Saturday to 6 PM EDT Sunday. * WINDS...Northeast to 35 knots. * WAVES...6 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ TMA/Church
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this gale watch went out at Apr 13, 4:38 AM EDT, 45 minutes earlier.
Area forecast discussion, Apr 13, 4:38 AM EDT, 45 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
438 AM EDT Fri Apr 13 2018
.SYNOPSIS...
A warm front will lift across the state line and into the Southern
Tier today with a period of light rain showers falling to the north
of the boundary. South of the warm front temperatures will soar to
around 70F this afternoon with some breaks of sunshine. This frontal
boundary will stall across the region through the weekend, with
several periods of moderate to heavy rain and also areas of freezing
rain along the boundary. One last area of heavy rain and possible
thunderstorms will cross the region Sunday night and Monday, which
may result in flooding.
&&
.NEAR TERM /THROUGH TONIGHT/...
A frontal boundary at the surface is near the state line this
morning, with an area of light rain falling to the north of the
boundary.
For today this warm front will stall across the Boston Hills, and
the hills of Wyoming county and southern Livingston County. South of
the boundary temperatures will soar into the 60s (and near 70F
across the state line) with some breaks of sunshine. To the north of
the front a much different outcome with cloudy skies, light rain
showers and temperatures ranging from the upper 30s on a northeast
wind along the southern Lake Ontario shoreline to the lower 50s near
the NYS Thruway. East of Lake Ontario and away from the lake
influence temperatures will peak in the mid to upper 40s.
A tightening thermal gradient to the north of the warm front will
serve as a boundary for rain to continue through the evening and
overnight hours. This boundary will set up over Lake Ontario, and
points eastward. Overall rainfall tonight will range up to a half an
inch east of Lake Ontario. As a very strong surface high nears
western Ontario late tonight, a southern push of shallow subfreezing
Canadian air will filter across the Saint Lawrence Valley. This will
lead to a threat of freezing rain in the predawn hours to northern
Jefferson County. A winter weather advisory, including freezing
rain, will start at 6 am for the North Country.
South of the stalled frontal boundary aloft precipitation chances
will quickly lower, with just a 10% chance for rain tonight near the
NYS line.
Low temperatures tonight will dip to the freezing mark east of Lake
Ontario, with upper 30s and lower 40s across the Niagara Frontier
and Finger Lakes region...to mid to upper 40s across the So. Tier.
&&
.SHORT TERM /SATURDAY THROUGH MONDAY/...
There is a significant risk of a wintry mix of sleet and freezing
rain this weekend. It's location will depend on the location of
sharp frontal boundary which push south of Lake Ontario Saturday and
Saturday night before lifting back northward as a warm front on
Sunday. During this time, there will a brisk northeasterly winds
gusting to 40 mph south of Lake Ontario which may result in downed
tree limbs if there is ice accumulation on vegetation. This will
then be followed by moderate to heavy rainfall Sunday night into
Monday which will pose the risk for flooding early next week.
Freezing rain is unusual in April, but model guidance consistently
shows a nearly ideal set up for a wintry mix for roughly the
northern two-thirds of our cwa. It is tempting to discount model
guidance because of the date, however unusual late (and early)
season events can and do occur. Strong high pressure is forecast to
track from Ontario to Quebec this weekend, which will provide a
steady supply of cold air and sharpen a strong surface front.
Meanwhile, mid-level warm air advection will result in a classic
freezing rain sounding with a layer of +4 to +8 C over top of sub-
freezing air. Just north of this, it will be colder aloft (but
still above freezing) with significant sleet accumulation
possible. 00Z model consensus has trended Northeasterly winds will result in
significant wave action which may result in lakeshore flooding
and erosion along the southwestern shores of Lake Ontario.a
bit south/colder with the front and now shows a risk of
significant icing extending well south of Lake Ontario. Both ice
and sleet is a risk in the North Country where surface
temperatures will remain below freezing for most of the weekend.
Based on this, we will issue a winter weather advisory for all
areas expect the Southern Tier. Depending on the position of the
front, this may have to be added. There also is a risk the
North Country may approach warning criteria.
Temperatures will cool during the day Saturday as the front pushes
southward. This will result in freezing rain or sleet across the
North Country with areas of freezing rain developing south of Lake
Ontario. Ice accumulation will probably be limited to vegetation due
to warm soil temperatures. The front is expected to stall near the
NY/PA border Saturday night before lifting rapidly northward Sunday
as the surface low gets closer and provides a push. The greatest
risk for icing is Saturday night when strong April diurnal
influences will not be in play. During this time, northeast winds
will gust to 30 to 40 mph south of Lake Ontario which may result in
downed tree limbs in locations where there is icing. Temperatures
will warm from south to north quickly on Sunday, with sub-freezing
temperatures lingering the longest in the Saint Lawrence Valley.
Our concerns shift considerably after this as stacked low pressure
is expected to slowly move across the region. The sharp trough with
this system will tap into Gulf of Mexico moisture, with a period of
moderate to heavy rainfall expected Sunday night into Monday. Even
some thunderstorms are possible with 1-2 inches of rain likely. This
may cause flooding, which will be discussed in more detail in the
hydrology section. Precipitation will taper to showers from west to
east during the day Monday. Temperatures will continue to warm east
of Rochester Sunday night, into the upper 40s to lower 50s by
daybreak Monday. Then it will cool into the lower 40s behind the
system Monday afternoon.
&&
.LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...
Monday night through Tuesday night the large far-reaching storm
system will pivot north and east into Quebec or across the Canadian
Maritimes. Strong cold air advection behind the system will hold
temps 10-15 degrees below normal. Overnight temps will dip down to
or below freezing Monday night then only recover into mid to upper
30s Tuesday before dipping back down to around freezing again
Tuesday night. Expect wrap around moisture behind the low to
continue to generate widespread chance probabilities for rain and
snow showers through Tuesday night. The airmass may grow just cold
enough (-8C to -10C at 850mb Monday night and Tuesday morning for
some enhancement from the lakes where likely probabilities have
been included.
By Wednesday, the spring storm should be well removed from western
and central NY where many locations will see some dry time before a
fast moving shortwave trough shifting from the Pacific NW looks to
then reach the eastern Great Lakes by later Wednesday passing across
our region through Thursday. Chance probabilities for showers have
been included. The Pacific nature of this wave should mean milder
air will arrive but highs at this point on Wednesday and Thursday
are still forecast about 5-10 degrees below normal.
&&
.AVIATION /09Z FRIDAY THROUGH TUESDAY/...
For the 06Z TAFS a deck of MVFR range stratus lingers east of Lake
Ontario, with VFR flight conditions elsewhere. This deck of clouds
will thin through the morning hours as a weak bubble of high
pressure crosses the region.
A frontal boundary to our south will return northward, with MVFR
flight range showers across the Lake Plain...and later east of Lake
Ontario. A developing northeast wind flow will bring a deck of IFR
stratus off Lake Ontario...reaching KIAG and KROC this evening and
eventually pushing across KBUF tonight.
Outlook...
Saturday through early Sunday morning...MVFR/IFR with rain across
the Southern Tier, and freezing rain possible farther north. Some
sleet possible across the North Country.
Later Sunday through Tuesday...MVFR/IFR with periods of rain.
&&
.MARINE...
A weak bubble of high pressure is crossing the lakes this morning
and this has allowed for the small craft advisories to end on all
areas except for the southeast end of Lake Ontario where waves 4
foot will linger till about dawn.
Winds and waves will remain below SCA thresholds today, and into
much of tonight. As an area of low pressure deepens and draws closer
to the Eastern Great Lakes from the Plains tonight Northeast winds
and waves will increase to SCA levels. Winds will continue to
increase with possible Gales on the western waters of Lake Ontario
Saturday and into Sunday morning. Elsewhere an extended period of
SCA is likely on the lakes, and also the Niagara River.
&&
.HYDROLOGY...
There is a risk for flooding in the Sunday night through Tuesday
timeframe. Total rainfall amounts of 2 to 4 inches are likely, with
model consensus showing the greatest amounts are likely to be along
or north of the I-90 corridor. Some of this, may fall as frozen
precipitation but warmer temperatures Sunday into Monday are likely
to melt this and possibly some of the existing snow pack in the
Black River basin. MMEFS ensembles suggest that there is a
significant risk for flooding for many of our rivers and creeks. A
Flood Watch may be needed for all or part of the area if model
guidance continues to show this much rainfall.
&&
.TIDES/COASTAL FLOODING...
Northeasterly winds will result in significant wave action
which may result in lakeshore flooding and erosion along the
southwestern shores of Lake Ontario. A lakeshore flood watch was
issued for Niagara, Orleans, and Monroe counties.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Winter Weather Advisory from 6 AM Saturday to 5 PM EDT Sunday
for NYZ007-008.
Winter Weather Advisory from 2 PM Saturday to 10 AM EDT Sunday
for NYZ001>006-010>014-085.
Lakeshore Flood Watch from Saturday evening through Sunday
afternoon for NYZ001>003.
MARINE...Gale Watch from Saturday evening through Sunday afternoon for
LOZ042-043-062-063.
Small Craft Advisory until 8 AM EDT this morning for
LOZ043-044.
&&
SYNOPSIS...Thomas
NEAR TERM...Thomas
SHORT TERM...Apffel
LONG TERM...Smith
AVIATION...Thomas
MARINE...Thomas
HYDROLOGY...Apffel
TIDES/COASTAL FLOODING...ApffelHazardous weather outlook, Apr 13, 4:41 AM EDT, 42 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 441 AM EDT Fri Apr 13 2018 NYZ007-008-140845- Jefferson-Lewis- 441 AM EDT Fri Apr 13 2018 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM SATURDAY TO 5 PM EDT SUNDAY... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Several rounds of rain and snow/ice melt may also result in flooding Sunday night through Tuesday. Storm total amounts of over 3 inches of rain are possible, with the greatest risk for flooding along slower responding creeks and rivers. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001>003-140845- Niagara-Orleans-Monroe- 441 AM EDT Fri Apr 13 2018 ...WINTER WEATHER ADVISORY IN EFFECT FROM 2 PM SATURDAY TO 10 AM EDT SUNDAY... ...LAKESHORE FLOOD WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY AFTERNOON... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Lakeshore Flood Watch. Several rounds of rain may also result in flooding Sunday night through Tuesday. Storm total amounts of over 3 inches of rain are possible, with the greatest risk for flooding along slower responding creeks and rivers. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ004>006-010>014-085-140845- Wayne-Northern Cayuga-Oswego-Northern Erie-Genesee-Wyoming- Livingston-Ontario-Southern Erie- 441 AM EDT Fri Apr 13 2018 ...WINTER WEATHER ADVISORY IN EFFECT FROM 2 PM SATURDAY TO 10 AM EDT SUNDAY... This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Several rounds of rain may also result in flooding Sunday night through Tuesday. Storm total amounts of over 3 inches of rain are possible, with the greatest risk for flooding along slower responding creeks and rivers. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ019>021-140845- Chautauqua-Cattaraugus-Allegany- 441 AM EDT Fri Apr 13 2018 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and Tonight. The chance for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Rain may change to freezing rain Saturday night, before changing back to rain Sunday. There is a potential for at least some ice accumulation during this period. Several rounds of rain may also result in flooding Sunday night through Tuesday. Storm total amounts of over 3 inches of rain are possible, with the greatest risk for flooding along slower responding creeks and rivers. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-044-045-064-065-SLZ022-024-140845- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River-Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 441 AM EDT Fri Apr 13 2018 This Hazardous Weather Outlook is for portions of Lake Erie, Lake Ontario and Saint Lawrence River. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LOZ042-043-062-063-140845- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- 441 AM EDT Fri Apr 13 2018 ...GALE WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY AFTERNOON... This Hazardous Weather Outlook is for portions of Lake Ontario. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 4:30 AM EDT | Winter Weather Advisory | BUF | Allegany, Cattaraugus, Cayuga, Chautauqua, Erie, Genesee and 10 more | 57 hr |
| Apr 13, 4:33 AM EDT | Lakeshore Flood Watch | BUF | Monroe, Niagara, Orleans | 24 hr |
| Apr 13, 3:04 PM EDT | Flood Watch | BUF | Allegany, Cattaraugus, Cayuga, Chautauqua, Erie, Genesee and 10 more | 71 hr |
| Apr 13, 3:31 PM EDT | Gale Warning | BUF | 58 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.